American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(06A40) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Věra Trnková and Václav Koubek. Isomorphisms of sums of Boolean algebras . Proc. Amer. Math. Soc. 66 (1977) 231-236. MR 0460205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Sabine Koppelberg. Homomorphic images of $\sigma $-complete Boolean algebras . Proc. Amer. Math. Soc. 51 (1975) 171-175. MR 0376475.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] John Gregory. A countably distributive complete Boolean algebra not uncountably representable . Proc. Amer. Math. Soc. 42 (1974) 42-46. MR 0332606.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ivan Rival. Maximal sublattices of finite distributive lattices . Proc. Amer. Math. Soc. 37 (1973) 417-420. MR 0311527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] G. Grätzer, K. M. Koh and M. Makkai. On the lattice of subalgebras of a Boolean algebra . Proc. Amer. Math. Soc. 36 (1972) 87-92. MR 0309823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] S. J. Bernau. The Boolean ring generated by a distributive lattice . Proc. Amer. Math. Soc. 32 (1972) 423-424. MR 0292728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1